MAUDE Adverse Event Report: COOK INC THREE-WAY PLASTIC STOPCOCK; KGZ ACCESSORIES, CATHETER

COOK INC THREE-WAY PLASTIC STOPCOCK; KGZ ACCESSORIES, CATHETER
Model Number N/A
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The reported device was not returned for evaluation.A review of the device history record, complaint history record and quality control documents did not reveal conditions that could contribute to the reported event.There was no evidence to suggest the device was not manufactured according to specifications.Based on the available information, a definitive root cause is undetermined.
 
Event or Problem Description
It was reported, after the three-way plastic stopcock is hooked up, the device leaks and was noted to be cracked.The stopcock was replaced and the procedure was completed.No additional information has been received.

Brand Name
THREE-WAY PLASTIC STOPCOCK
Common Device Name
KGZ ACCESSORIES, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6361465
Report Number1820334-2017-00300
Device Sequence Number674115
Product Code KGZ
UDI-Device Identifier00827002002203
UDI-Public(01)00827002002203(17)210411(10)6882648
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberPTWS-2FLL-UCC-R
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2017
Initial Report FDA Received Date02/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1